# SDR SWIA202053388

- Difficulty date: September 15, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF FS 280 RT CROSSBEAM FOUND LOWER BULKHEAD WEB VERTICAL STIFFENER AT RBL 26 TO BE CRACKED.  C-CHECK RO 10/16/2020.  REMOVED AND REPLACED FS 280.00 RT LOWER BULKHEAD WEB VERTICAL STIFFENER P/N CC670-34117-6 AT RBL 26, REF CRJ700 SRM AND DWG.  COMPLIED WITH TASK CARD.
